ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О теореме представления гармонических функций

Вагаршакян, А. А. (1993) О теореме представления гармонических функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (4). pp. 87-91. ISSN 00002-3043

[img]
Preview
PDF
Download (1434Kb) | Preview
    Item Type: Article
    Additional Information: On a theorem of representation of harmonic functions.
    Uncontrolled Keywords: Vagarshakian A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 16:12
    Last Modified: 29 Oct 2012 16:12
    URI: http://mathematics.asj-oa.am/id/eprint/733

    Actions (login required)

    View Item